# SDR 2001FA0000524

- Difficulty date: November 5, 2001
- Submitted: November 5, 2001
- Operation: General aviation
- Aircraft: N843YT
- Make and model: Cessna T210N
- Aircraft serial: 21063334
- Aircraft time: 4,546 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 123262224
- Condition: Cracked
- Location: Elevator
- Part time: 4,546 hours
- Component: Elevator, Cessna
- Component part number: 123260029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT SPAR,ATTACHMENT BRACKET,UPPER AND LOWER SPARS, AND DOUBLERS OF THE HORIZONAL STABILIZER WAS CRACKED.
